# SDR PA04001

- Difficulty date: March 5, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Engine: Rroyce BR700710A110
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1501KDC03005
- Part serial: 534
- Condition: Inoperative
- Location: Rt Engine
- Part time: 787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ROLLED BACK AFTER TAKE OFF ABOUT 20 PERCENT.  SWITCHED DAU NR 1 TO CH. B AND ENGINE OK.
